# SDR DALA2022011400289

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 52,488 hours, 27,610 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 - L/H NLG TRUNNION BUSHING CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED BUSHING PER A319 SRM 51-72-12 (2084076)
